A note on the Weyl anomaly in the holographic renormalization group

Masafumi Fukuma, So Matsuura, Tadakatsu Sakai

Research output: Contribution to journalArticlepeer-review

32 Citations (Scopus)


We give a prescription for calculating the holographic Weyl anomaly in arbitrary dimension within the framework based on the Hamilton-Jacobi equation proposed by de Boer, Verlinde and Verlinde. A few sample calculations are made and shown to reproduce the results that are obtained to this time with a different method. We further discuss continuum limits, and argue that the holographic renormalization group may describe the renormalized trajectory in the parameter space. We also clarify the relationship of the present formalism to the analysis carried out by Henningson and Skenderis.

Original languageEnglish
Pages (from-to)1089-1108
Number of pages20
JournalProgress of Theoretical Physics
Issue number5
Publication statusPublished - 2000 Nov
Externally publishedYes

ASJC Scopus subject areas

  • Physics and Astronomy (miscellaneous)


Dive into the research topics of 'A note on the Weyl anomaly in the holographic renormalization group'. Together they form a unique fingerprint.

Cite this